Alert archive / Oklahoma / Flash Flood Warnings in 2006
Flash Flood Warning 7, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 26, 2006, 5:16 AM CDT for Grant County, Kay County, Oklahoma. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2006, 5:16 AM CDT (10:16 UTC)
- Expired
- May 26, 2006, 7:15 AM CDT
- In force
- 119 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 54 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:30 AM CDT | FLASH FLOOD | 14 Wnw Fairfax, OK | WATER OVER RURAL ROADS IN PONCA BEND OF THE ARKANSAS RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOUN 261017
FFWOUN
OKC053-071-261215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
516 AM CDT FRI MAY 26 2006
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRANT COUNTY IN NORTHERN OKLAHOMA
KAY COUNTY IN NORTHERN OKLAHOMA
* UNTIL 715 AM CDT
* AT 516 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF HEAVY THUNDERSTORMS FROM MANCHESTER TO 11 MILES SOUTH OF
KAW CITY. THUNDERSTORMS WERE MOVING EAST SOUTHEAST AT 15 MPH ALONG
THE LINE...RESULTING IN REPEATED ROUNDS OF HEAVY RAIN OVER THE SAME
AREAS.
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL...BRAMAN...DEER CREEK...
KAW CITY...KILDARE...MANCHESTER...MEDFORD...NARDIN...PECKHAM...
PONCA CITY...RENFROW...TONKAWA...WAKITA AND WESTERN KAW LAKE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 212 AND 232.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
LAT...LON 3701 9811 3686 9811 3658 9714 3660 9690
3680 9683 3701 9756
$$
243 follow-up statements
000
WGUS74 KOUN 261051
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
548 AM CDT FRI MAY 26 2006
OKC053-071-261215-
KAY OK-GRANT OK-
548 AM CDT FRI MAY 26 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR GRANT
AND KAY COUNTIES...
AT 548 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF MANCHESTER TO 12 MILES SOUTH OF
PONCA CITY. THUNDERSTORMS WERE MOVING EAST SOUTHEAST AT 20 MPH.
RADAR RAINFALL ESTIMATES INDICATE THAT LOCAL TOTALS OF 3 TO 6
INCHES HAVE LIKELY FALLEN OVERNIGHT IN A FEW LOCALES WITHIN THE
WARNING AREA.
LOCATIONS IN THE WARNING INCLUDE BLACKWELL...BRAMAN...DEER CREEK...
KAW CITY...KILDARE...MANCHESTER...MEDFORD...NARDIN...PECKHAM...PONCA
CITY...RENFROW...TONKAWA...WAKITA AND WESTERN KAW LAKE.
LOCATIONS IN THE WARNING INCLUDE PONCA CITY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 212 AND 232.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
EXCESSIVE RUNOFF MAY CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
LAT...LON 3701 9811 3686 9811 3658 9714 3660 9690
3680 9683 3701 9756
$$
24000
WGUS74 KOUN 261119
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
619 AM CDT FRI MAY 26 2006
OKC053-071-261215-
KAY OK-GRANT OK-
619 AM CDT FRI MAY 26 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR GRANT
AND KAY COUNTIES...
AT 619 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR
RENFROW. OTHER HEAVY THUNDERSTORMS WERE ALONG THE KAY NOBLE COUNTY
LINE... SOUTH OF TONKAWA AND PONCA CITY... MOVING SOUTHEAST AT 15
MPH.
RADAR RAINFALL ESTIMATES INDICATE STORM TOTAL RAINFALL HAS BEEN IN
THE 3 TO 6 INCH RANGE LOCALLY... FROM NORTH OF MEDFORD SOUTHEASTWARD
TO NEAR TONKAWA AND SOUTHERN SIDES OF PONCA CITY. ALTHOUGH HEAVY
THUNDERSTORMS GENERALLY WERE DECREASING IN SIZE AND INTENSITY AS OF
615 AM... ADDITIONAL RUNOFF AND SATURATED GROUND CONDITIONS WILL
MAINTAIN THE POTENTIAL FOR DRAINAGE FLOODING IN SOME AREAS.
LOCATIONS IN THE WARNING INCLUDE BLACKWELL...BRAMAN...DEER CREEK...
KAW CITY...KILDARE...MANCHESTER...MEDFORD...NARDIN...PECKHAM...PONCA
CITY...RENFROW...TONKAWA...WAKITA AND WESTERN KAW LAK
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
LAT...LON 3701 9811 3686 9811 3658 9714 3660 9690
3680 9683 3701 9756
$$
24000
WGUS74 KOUN 261143
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
642 AM CDT FRI MAY 26 2006
OKC053-071-261152-
KAY OK-GRANT OK-
642 AM CDT FRI MAY 26 2006
...THE FLASH FLOOD WARNING FOR GRANT AND KAY COUNTIES IS CANCELLED...
THUNDERSTORMS HAVE WEAKENED CONSIDERABLY EARLY THIS MORNING ACROSS
THE WARNING AREA. ALTHOUGH RESIDUAL RUNOFF STILL MAY CAUSE SOME
LOCALIZED PONDING OR DRAINAGE FLOODING IN A FEW LOW LYING
AREAS...THE POTENTIAL FOR SIGNIFICANT FLOODING HAS DECREASED.
LAT...LON 3701 9811 3686 9811 3658 9714 3660 9690
3680 9683 3701 9756
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:26 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 26, 3:26 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 326 AM CDT FRI MAY 26 2006 .DISCUSSION... DIGGING UPPER TROF NOW ALONG W COAST WILL STRENGTHEN MID/UPPER LEVEL WINDS ENOUGH TO INCREASE PROSPECTS OF DRYLINE CONVECTION ACROSS HIGH PLAINS NEXT 4-5 DAYS. BEST CHANCES WILL BE ACROSS OUR W/NW ZONES SAT THROUGH TUE. OTHERWISE EXPECT HOT AND WINDY CONDITIONS TO PREVAIL... WITH MODERATE HUMIDITY BUT SLIM CHANCES OF PRECIP. TODAY/TONIGHT...UPPER RIDGING AND RELATIVELY WEAK FLOW ALOFT WILL COMBINE WITH ILL-DEFINED DRYLINE TO LIMIT POTENTIAL FOR ORGANIZED CONVECTION THIS AFTERNOON/EVENING. ALTHOUGH DIURNAL STORMS MAY BECOME FAIRLY NUMEROUS OVER HIGHER TERRAIN...THERE WILL NOT BE MUCH TO HOLD THEM TOGETHER AND MOVE THEM THIS FAR E. OF MORE CONCERN AT THIS TIME IS THE OUTFLOW BOUNDARY NOW ACROSS N OK...WHICH COULD MAINTAIN IDENTITY LONG ENOUGH TO INCREASE THE CHANCES OF REDEVELOPMENT ACROSS N OK LATER TODAY. CHANCES OF OVERCOMING THE CAP ARE LOW...BUT WE WILL SPREAD SLIGHT CHANCE POPS ACROSS THE N. RAINFALL OVERNIGHT SHOULD TAKE THE EDGE OFF TEMPS ALONG THE KS BORDER TODAY...AND HAVE LOWERED MAXES THERE. ELSEWHERE...HOT/DRY. SATURDAY/SUNDAY...INCREASING CHANCES OF STRONG STORMS OVER HIGH PLAINS AS DRYLINE SHARPENS AND SW WINDS INCREASE. CAP WILL STILL BE AN ISSUE...BUT DRYLINE HAS A WAY OF GETTING ACTIVE THIS TIME OF YEAR IN THIS SORT OF PATTERN. DRYLINE IS FORECAST TO EDGE CLOSER TO NW OK ON SUN...OTHERWISE ANY STORMS THAT GO UP ARE LIKELY TO REMAIN W OF THE CWA UNTIL EVENING. MONDAY/TUESDAY...CONVECTIVE POTENTIAL MAY GET A SLIGHT BOOST FROM COLD FRONT APPROACHING NW OK. LONGWAVE PATTERN FORECAST TO DEAMPLIFY AND MID/UPPER FLOW WILL WEAKEN SOME ACROSS NW OK. LOW POPS ARE STRETCHED INTO TUESDAY FOR POSSIBLE FRONTAL INTRUSION INTO NW OK. WEDNESDAY/THURSDAY...DEAMPLIFYING PATTERN WILL TREND TOWARD EARLY-SUMMER RIDGE ACROSS S PLAINS. ONLY HOPE FOR PRECIP BY THIS TIME MAY BE THE HINT OF A WEAK WNW FLOW PATTERN OFFERED BY THE ECMWF AND TO A LESSER EXTENT BY THE GFS. THERE ARE TOO MANY UNCERTAINTIES AT THIS TIME TO WARRANT RAISING POPS TO MORE THAN 10 PCT OR SO. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 96 72 94 72 / 10 0 10 10 HOBART OK 98 71 96 71 / 10 10 10 10 WICHITA FALLS TX 98 72 96 72 / 10 0 10 10 GAGE OK 98 69 98 68 / 20 10 10 10 PONCA CITY OK 96 73 95 72 / 20 10 10 10 DURANT OK 94 72 93 74 / 10 0 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/24
Hazardous weather outlook, May 25, 9:00 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT THU MAY 25 2006
OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
900 PM CDT THU MAY 25 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE STORMS TONIGHT ACROSS PARTS OF
NORTHERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS NORTH OF A LINE FROM WOODWARD TO ENID.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE BETWEEN 10 PM AND
SUNRISE.
IMPACTS...
WINDS TO 65 MPH AND QUARTER SIZE HAIL ARE POSSIBLE.
RECOMMENDED ACTIONS...
EMERGENCY MANAGERS AND STORM SPOTTER GROUPS ACROSS THE RISK AREA
SHOULD MONITOR FOR THE POSSIBILITY OF SEVERE WEATHER OVERNIGHT.
DISCUSSION...
A NEARLY STATIONARY FRONT IS LOCATED ACROSS SOUTHERN OKLAHOMA AND
EXTREME NORTHERN KANSAS ON THURSDAY EVENING. EAST WINDS NORTH OF THE
FRONT IN KANSAS HAVE HELPED TO PRODUCE THUNDERSTORMS IN SOUTHWEST
KANSAS. THESE THUNDERSTORMS WILL MOVE EAST AND SOUTHEAST NEAR AND
NORTH OF THIS STATIONARY FRONT. SOME OF THESE THUNDERSTORMS WILL
LIKELY AFFECT EXTREME NORTHERN OKLAHOMA OVERNIGHT. SOME SEVERE
WEATHER WILL BE POSSIBLE WITH THE STRONGER STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A FEW THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING ACROSS NORTH
CENTRAL OKLAHOMA. THERE WILL ALSO BE A SLIGHT CHANCE OF
THUNDERSTORMS REDEVELOPING ACROSS EXTREME WESTERN OKLAHOMA FRIDAY
AFTERNOON NEAR A WEST TEXAS DRYLINE. ALTHOUGH SHEAR WILL BE WEAK...A
FEW STORMS MAY APPROACH SEVERE LEVELS. OTHERWISE...THE DRYLINE IS
FORECAST TO REMAIN CLOSE TO AREA SATURDAY THROUGH MONDAY...
SUPPORTING CONTINUED THUNDERSTORM CHANCES ACROSS WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.In the hours before
Special weather statement, May 26, 2:43 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 243 AM CDT FRI MAY 26 2006 OKZ008-260800- KAY OK- 243 AM CDT FRI MAY 26 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY. A STRONG THUNDERSTORM WAS LOCATED NEAR KAW CITY AT 243 AM CDT...MOVING EAST AT 20 MPH. THIS STORM WILL AFFECT KAW LAKE. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN KAY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 26, 2:56 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 256 AM CDT FRI MAY 26 2006 OKZ013-020-260815- NOBLE OK-PAYNE OK- 256 AM CDT FRI MAY 26 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE AND PAYNE COUNTIES. AN AREA OF STRONG WINDS WILL MOVE SOUTH ACROSS NOBLE AND PAYNE COUNTIES EARLY THIS MORNING. WINDS OF 40 TO 50 MPH ARE POSSIBLE. THESE WINDS WERE PRODUCED BY STRONG THUNDERSTORMS THAT WERE MOVING ACROSS KAY AND NORTHERN NOBLE COUNTIES. PEOPLE IN NOBLE AND PAYNE COUNTIES...INCLUDING THE CITY OF STILLWATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, May 26, 2:58 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
258 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND GST 3 NNW SUMNER 36.36N 97.15W
05/26/2006 M59.00 MPH NOBLE OK MESONET
&&
CMSSpecial weather statement, May 26, 3:07 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 307 AM CDT FRI MAY 26 2006 OKZ007-008-260815- GRANT OK-KAY OK- 307 AM CDT FRI MAY 26 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF DEER CREEK AT 307 AM CDT...MOVING EAST AT 15 MPH. WINDS OF 40 TO 50 MPH ARE POSSIBLE. PEOPLE IN GRANT AND KAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, May 26, 4:34 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 434 AM CDT FRI MAY 26 2006 OKZ007-260945- GRANT OK- 434 AM CDT FRI MAY 26 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES EAST OF RENFROW TO 5 MILES SOUTHEAST OF MANCHESTER AT 434 AM CDT. THUNDERSTORMS WERE MOVING EAST AT 10 TO 15 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. VERY HEAVY RAIN ALSO IS LIKELY. A SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT FOR NORTHERN GRANT COUNTY. PEOPLE IN GRANT COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
Special weather statement, May 26, 4:49 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 449 AM CDT FRI MAY 26 2006 OKZ008-261000- KAY OK- 449 AM CDT FRI MAY 26 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES WEST OF TONKAWA TO 7 MILES SOUTHWEST OF KAW CITY AT 449 AM CDT. THUNDERSTORMS WERE MOVING EAST AT 15 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. VERY HEAVY RAIN ALSO MAY CAUSE LOCAL FLOODING. PEOPLE IN KAY COUNTY...INCLUDING THE CITY OF PONCA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 24 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| May 25, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 50 min |
| May 26, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Woods | 46 min |
| May 26, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 48 min |
| May 26, 3:28 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 47 min |
| May 26, 4:59 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 46 min |
Nearby
Flash Flood Warnings in Oklahoma, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.